# SDR O2GA2016053182101

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N821UP
- Make and model: Beech B300
- Aircraft serial: FL908
- Aircraft time: 1,612 hours, 1,356 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Vent Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AT CRUISE ALTITUDE LT ENG OIL PRESS WENT TO 85 PSI & CONTINUED TO DROP.  OIL WAS OBSERVED COMING FROM THE LT ENG BEHIND THE PROPELLER, AT 65 PSI ENG WAS SHUT DOWN.  AN EMER WAS DECLARED & ACFT DIVERTED.  SECURED THE OIL VENT LINE FROM THE TORQUE TRANSMITTER AT THE POWER SECTION CASE.  ENG WAS SERVICED WITH OIL.  ENG GND RUNS PERFORMED WITH NO DEFECTS NOTED.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED & A POST OCF INSPECTION WAS ALSO PERFORMED WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
